# SDR CALA2022111103109

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 59,245 hours, 25,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600200
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT FR16 BETWEEN Y254 AND Y765 CORRODED. REMOVED CORROSION IAW SRM 51-42-11 AND FOUND WITHIN ALLOWA BLE LIMITS  A-320 SRM 53-11-14-283-007.
